Abstract parabolic equations with applications to problems in cylindrical space domains
Michele Di Cristo, Davide Guidetti, and Alfredo Lorenzi
Advances in Differential Equations,
Volume 15, Number 1-2 (2010), 1-42
Transmission problem for an abstract fourth-order differential equation of elliptic type in UMD spaces
Angelo Favini, Rabah Labbas, Keddour Lemrabet, Stéphane Maingot, and Hassan Diaramouna Sidibé
Advances in Differential Equations,
Volume 15, Number 1-2 (2010), 43-72
Self-similarity and uniqueness of solutions for semilinear reaction-diffusion systems
Lucas C.F. Ferreira and Eder Mateus
Advances in Differential Equations,
Volume 15, Number 1-2 (2010), 73-98
On the stability of line-shock profiles for Kadomtsev-Petviashvili-Burgers equations
Bassam Kojok
Advances in Differential Equations,
Volume 15, Number 1-2 (2010), 99-136
Removable singularities of semilinear parabolic equations
Shu-Yu Hsu
Advances in Differential Equations,
Volume 15, Number 1-2 (2010), 137-158
Contribution to the asymptotic analysis of the Landau-de Gennes functional
Nicolas Raymond
Advances in Differential Equations,
Volume 15, Number 1-2 (2010), 159-180
Multiple solutions for a null mass Neumann problem in exterior domains
Marcelo F. Furtado, Liliane A. Maia, and Everaldo S. Medeiros
Advances in Differential Equations,
Volume 15, Number 1-2 (2010), 181-199
Reflection principles and kernels in $\mathbb R^n_+$ for the biharmonic and
Stokes operators.
Solutions in a large class of weighted Sobolev spaces
Chérif Amrouche and Yves Raudin
Advances in Differential Equations,
Volume 15, Number 3-4 (2010), 201-230
Strong solutions for a fluid structure interaction system
Igor Kukavica, Amjad Tuffaha, and Mohammed Ziane
Advances in Differential Equations,
Volume 15, Number 3-4 (2010), 231-254
Convergence results for critical points of the one-dimensional Ambrosio-Tortorelli functional with fidelity term
Nam Q. Le
Advances in Differential Equations,
Volume 15, Number 3-4 (2010), 255-282
Asymptotic behavior of solutions of a semilinear heat equation with localized reaction
Ryuichi Suzuki
Advances in Differential Equations,
Volume 15, Number 3-4 (2010), 283-314
Semiclassical evolution of two rotating solitons for the Nonlinear Schrödinger Equation with electric potential
Alessandro Selvitella
Advances in Differential Equations,
Volume 15, Number 3-4 (2010), 315-348
Nonuniqueness of the heat flow of director fields
I. Primi
Advances in Differential Equations,
Volume 15, Number 3-4 (2010), 349-380
Critical Fujita exponents for a coupled non-Newtonian filtration system
Sining Zheng and Miaoqing Tian
Advances in Differential Equations,
Volume 15, Number 3-4 (2010), 381-400
On quasilinear Brezis-Nirenberg type problems with weights
Marta García-Huidobro and Cecilia S. Yarur
Advances in Differential Equations,
Volume 15, Number 5-6 (2010), 401-436
Surface diffusion with triple junctions: A stability criterion for stationary solutions
Harald Garcke, Kazuo Ito, and Yoshihito Kohsaka
Advances in Differential Equations,
Volume 15, Number 5-6 (2010), 437 -472
An identification problem with evolution on the boundary of hyperbolic type
Alfredo Lorenzi and Francesca Messina
Advances in Differential Equations,
Volume 15, Number 5-6 (2010), 473-502
Construction of complete embedded self-similar surfaces under mean curvature flow. Part II
Xuan Hien Nguyen
Advances in Differential Equations,
Volume 15, Number 5-6 (2010), 503 -530
A priori bounds for the vorticity of axially symmetric solutions to the Navier-Stokes equations
Jennifer Burke Loftus and Qi S. Zhang
Advances in Differential Equations,
Volume 15, Number 5-6 (2010), 531 -560
Constant-sign and sign-changing solutions for nonlinear elliptic equations with Neumann boundary values
Patrick Winkert
Advances in Differential Equations,
Volume 15, Number 5-6 (2010), 561-599
An antimaximum principle for a degenerate parabolic problem
Juan Francisco Padial, Peter Takác, and Lourdes Tello
Advances in Differential Equations,
Volume 15, Number 7-8 (2010), 601-648
Asymptotic analysis for some linear eigenvalue problems via Gamma-Convergence
Pablo Ãlvarez-Caudevilla and Antoine Lemenant
Advances in Differential Equations,
Volume 15, Number 7-8 (2010), 649-688
On shape stability of Dirichlet optimal control problems in coefficients for nonlinear elliptic equations
Ciro D'Apice, Umberto De Maio, and Ol'ga P. Kogut
Advances in Differential Equations,
Volume 15, Number 7-8 (2010), 689-720
Asymptotic integration and dispersion for hyperbolic equations
Tokio Matsuyama and Michael Ruzhansky
Advances in Differential Equations,
Volume 15, Number 7-8 (2010), 721-756
$BV$-entropy solutions to strongly degenerate parabolic equations
Hiroshi Watanabe and Shinnosuke Oharu
Advances in Differential Equations,
Volume 15, Number 7-8 (2010), 757-800
Solvability of reduced Possio integral equation in theoretical aeroelasticity
Marianna A. Shubov
Advances in Differential Equations,
Volume 15, Number 9-10 (2010), 801-828
A variational approach for optimal control of the Navier-Stokes Equations
Mathieu Colin and Pierre Fabrie
Advances in Differential Equations,
Volume 15, Number 9-10 (2010), 829-852
Degenerate parabolic equation with critical exponent derived from the kinetic theory, IV, structure of the blowup set
Takashi Suzuki and Ryo Takahashi
Advances in Differential Equations,
Volume 15, Number 9-10 (2010), 853-892
Some quasi-linear elliptic equations with inhomogeneous generalized Robin boundary conditions on ``bad'' domains
Markus Biegert and Mahamadi Warma
Advances in Differential Equations,
Volume 15, Number 9-10 (2010), 893-924
Local well-posedness for the nonlocal nonlinear Schrödinger equation below the energy space
Roger Peres de Moura and Didier Pilod
Advances in Differential Equations,
Volume 15, Number 9-10 (2010), 925-952
Unique continuation and complexity of solutions to parabolic partial differential equations with Gevrey coefficients
Mihaela Ignatova and Igor Kukavica
Advances in Differential Equations,
Volume 15, Number 9-10 (2010), 953-975
Maximum recoverable work in the ionosphere
Giovambattista Amendola, Adele Manes, and Carla Vettori
Advances in Differential Equations,
Volume 15, Number 9-10 (2010), 977-999
An initial boundary-value problem for the Zakharov-Kuznetsov equation
Jean-Claude Saut and Roger Temam
Advances in Differential Equations,
Volume 15, Number 11-12 (2010), 1001-1031
A new dynamical approach of Emden-Fowler equations and systems
Marie Françoise Bidaut-Veron and Hector Giacomini
Advances in Differential Equations,
Volume 15, Number 11-12 (2010), 1033 -1082
Multiplicity of positive solutions for a class of nonlinear Schrödinger equations
Claudianor O. Alves and Sérgio H. M. Soares
Advances in Differential Equations,
Volume 15, Number 11-12 (2010), 1083-1102
The Stationary Boltzmann equation for a two-component gas in the slab with different molecular masses
Stéphane Brull
Advances in Differential Equations,
Volume 15, Number 11-12 (2010), 1103 -1124
Vector-valued heat equations and networks with coupled dynamic boundary conditions
Delio Mugnolo
Advances in Differential Equations,
Volume 15, Number 11-12 (2010), 1125-1160
Error estimates for a finite element discretization of the Cahn-Hilliard-Gurtin equations
Sami Injrou and Morgan Pierre
Advances in Differential Equations,
Volume 15, Number 11-12 (2010), 1161 -1192